MathSciNet Relay Station
MathSciNet bibliographic data
MR2116732 58H05 (53D05)
Cattaneo, Alberto S.; Dherin, Benoit; Felder, Giovanni Formal symplectic groupoid. Comm. Math. Phys. 253 (2005), no. 3, 645–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement